# SDR 9724871235

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T-Cap
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON FS 1156 PRESSURE BULKHEAD T-CAP FROM LONGERON 49L TO 49R.  REPAIRED PER EA 12-151004.
